On the convexity of precedence sequencing games

H.J.M. Hamers, F. Klijn, S. van Velzen

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)161-175
JournalAnnals of Operations Research
Volume137
Issue number1
Publication statusPublished - 2005

Cite this

Hamers, H.J.M. ; Klijn, F. ; van Velzen, S. / On the convexity of precedence sequencing games. In: Annals of Operations Research. 2005 ; Vol. 137, No. 1. pp. 161-175.
@article{96b75c41378d43fa9d195ecd192c15eb,
title = "On the convexity of precedence sequencing games",
author = "H.J.M. Hamers and F. Klijn and {van Velzen}, S.",
note = "DP 02112",
year = "2005",
language = "English",
volume = "137",
pages = "161--175",
journal = "Annals of Operations Research",
issn = "0254-5330",
publisher = "Springer",
number = "1",

}

Hamers, HJM, Klijn, F & van Velzen, S 2005, 'On the convexity of precedence sequencing games', Annals of Operations Research, vol. 137, no. 1, pp. 161-175.

On the convexity of precedence sequencing games. / Hamers, H.J.M.; Klijn, F.; van Velzen, S.

In: Annals of Operations Research, Vol. 137, No. 1, 2005, p. 161-175.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the convexity of precedence sequencing games

AU - Hamers, H.J.M.

AU - Klijn, F.

AU - van Velzen, S.

N1 - DP 02112

PY - 2005

Y1 - 2005

M3 - Article

VL - 137

SP - 161

EP - 175

JO - Annals of Operations Research

JF - Annals of Operations Research

SN - 0254-5330

IS - 1

ER -